View : 31 Download: 0

On operators with an absolute value condition

Title
On operators with an absolute value condition
Authors
Jeon I.H.Duggal B.P.
Ewha Authors
전인호
Issue Date
2004
Journal Title
Journal of the Korean Mathematical Society
ISSN
0304-9914JCR Link
Citation
vol. 41, no. 4, pp. 617 - 627
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
Let U-fraktur sign denote the class of bounded linear Hilbert space operators with the property that

A2



A

2. In this paper we show that U-fraktur sign-operators are finitely ascensive and that, for non-zero operators A and B, A ⊗ B is in U-fraktur sign if and only if A and B are in U-fraktur sign. Also, it is shown that if A is an operator such that p(A) is in U-fraktur sign for a non-trivial polynomial p, then Weyl's theorem holds for f(A), where f is a function analytic on an open neighborhood of the spectrum of A.
Appears in Collections:
연구기관 > 수리과학연구소 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE